A common fixed point theorem and its application to nonlinear integral equations

H. K. Pathak, M. S. Khan, Rakesh Tiwari

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

In this paper, we prove a common fixed point theorem for a pair of weakly compatible mappings. The result is applied to prove the existence of solution of system of nonlinear integral equations. Our theorems extend and improve several known results.

Original languageEnglish
Pages (from-to)961-971
Number of pages11
JournalComputers and Mathematics with Applications
Volume53
Issue number6
DOIs
Publication statusPublished - Mar 2007

    Fingerprint

Keywords

  • Common fixed points
  • Compatible mappings of type (I) and (II)
  • Nonlinear integral equations
  • Weak compatible mappings

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this